Six multivariate Zipf distributions and their related properties
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Yeh, H. C., 1994. "Some Properties of the Homogeneous Multivariate Pareto (IV) Distribution," Journal of Multivariate Analysis, Elsevier, vol. 51(1), pages 46-53, October.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Buddana Amrutha & Kozubowski Tomasz J., 2014. "Discrete Pareto Distributions," Stochastics and Quality Control, De Gruyter, vol. 29(2), pages 143-156, December.
- Yeh, Hsiaw-Chan, 2004. "Some properties and characterizations for generalized multivariate Pareto distributions," Journal of Multivariate Analysis, Elsevier, vol. 88(1), pages 47-60, January.
More about this item
KeywordsMultivariate Zipf distributions M(m)Zipf (I); (II); (III); (IV) distributions Coordinate geometric minima Geometric maxima Characterizations Record times;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:56:y:2002:i:2:p:131-141. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description .